# SDR C77A20130415001

- Difficulty date: April 15, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N624CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000222
- Aircraft time: 13,593 hours, 7,826 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Part number: 4A40114
- Part serial: EA0995
- Condition: Reads High
- Location: Escape Slide
- Part time: 14,871 hours, 8,561 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 EMERGENCY SLIDE PSI INDICATOR GUAGE INDICATING OVERPRESSURE.
